# SDR CALA2017020300232

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 63,383 hours, 7,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CABIN AFT CENTER GALLEY A4 AREA 3EA EMERGENCY LIGHT LENS DAMAGED. REPLACED THE EMERGENCY LIGHT , FOUND NORMAL IAW AMM 33- 51-05-960-802, REV 78.
